# SDR SWAA2016071253717

- Difficulty date: June 28, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 67,788 hours, 54,152 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 6520723
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT FRAME LOWER DOOR FITTING CRACKED AT BS 492.  R & R THE FITTING IAW SRM & DWG.
